# SDR CALA2025060305219

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 59,476 hours, 21,621 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9591
- Condition: Faulty
- Location: Wx Radar
- Part time: 53,429 hours, 18,906 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR + PWS FAIL.  NO RESET REMOVED AND REPLACED WXR RADAR TRANSCEIVER REF AMM 34-43-41. OPS TEST GOOD. CLEANED BLOWER FAN, FOUND DIRTY.  PARTS USED: 99-3443-9-0007,QTY :1 ADD EMP:U347678,U226537 ROTABLE PARTS CHG:TT # 1445633 SN OFF 9591 PN OFF 99-3443-9-0007   TRANSCEIVER, WX  OFF 99-3443-9-0007 9591 ON 99-3443-9-0007 0016
